# SDR AALA20101124TUL01

- Difficulty date: November 24, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- Aircraft time: 57,322 hours, 29,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, AFT SERVICE AREA, CUSP UNDER AFT GIRT BAR SUPPORT IS CORRODED STATIONS 1170 TO 1174.   INSTALLED CUSP REPAIR DOUBLER LEFT SIDE STATIONS 1170 TO 1174 PER AARD 53-20-00-16.
